Polar reciprocal convex bodies

Bambah, R. P. (2008) Polar reciprocal convex bodies Mathematical Proceedings of the Cambridge Philosophical Society, 51 (2). pp. 377-378. ISSN 0305-0041

Full text not available from this repository.

Official URL: http://journals.cambridge.org/action/displayAbstra...

Related URL: http://dx.doi.org/10.1017/S0305004100030309


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Cambridge University Press.
ID Code:71962
Deposited On:28 Nov 2011 04:58
Last Modified:28 Nov 2011 04:58

Repository Staff Only: item control page